# SDR HALA2017010500002

- Difficulty date: January 4, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 13,974 hours, 2,174 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON THE AFT CARGO DOOR INNER SKIN BETWEEN FRAMES 61 & 61A, BETWEEN BEAMS 4 & 5.  TRIMMED OUT DAMAGE AREA, INSTALLED REPAIR FILLER AND REPAIR DOUBLER IAW ER/A 554066-14.
